# SDR SWAA2021051260985

- Difficulty date: April 1, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT. REPLACED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW 737700 SRM 514005 AND DWG 453A2610 SHEET 20 REV E MATERIAL USED 2024T3071 PO 2021 108233
